Alert archive / Oklahoma / High Wind Warnings in 2009

High Wind Warning 7, NWS Norman, OK

June 7, 200920 counties in Oklahoma; Clay County, Texas

NWS Norman, OK issued this high wind warning at Jun 7, 2009, 9:51 PM CDT for 20 counties in Oklahoma; Clay County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 7, 2009, 9:51 PM CDT (02:51 UTC)
Expired
Jun 8, 2009, 1:00 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
All 21 counties

Caddo County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Garvin County, OK, Grady County, OK, Hughes County, OK, Jefferson County, OK, Johnston County, OK, Lincoln County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Clay County, TX

The radar

The Norman radar (KTLX), 75 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 10:15 PM CDTNON-TSTM WND DMG1 W Slaughterville, OKNUMEROUS TREES DAMAGED AND A FEW BLOWN OVER AT 60TH AND SLAUGHTERVILLE ROAD.
Jun 7, 10:15 PM CDTNON-TSTM WND DMG2 Se Noble, OKPORTABLE BLDG DAMAGED AT 48TH AND HWY 77.
Jun 7, 10:20 PM CDTNON-TSTM WND DMG3 E Slaughterville, OKOUT BUILDING DESTROYED WITH SOME DAMAGE TO HOUSE FROM DEBRIS. BETWEEN 108TH AND 120TH ON SLAUGHTERVILLE ROAD
Jun 7, 10:30 PM CDTNON-TSTM WND DMGTecumseh, OKTREE DAMAGE WAS REPORTED FROM TECUMSEH, NORTH TO HIGHWAY 3. THREE FOOT DIAMETER TREE LIMBS WERE DOWNED, AND SOME SHINGLES WERE BLOWN OFF OF SEVERAL ROOFTOPS.
Jun 7, 10:55 PM CDTNON-TSTM WND GST 65Shawnee, OKTHE WIND GUST WAS MEASURED ON THE EAST SIDE OF SHAWNEE. RELAYED BY KWTV-9.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1887 J/kg
Mixed-layer CIN
-236 J/kg
Mixed-layer LCL
1745 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 080251
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
951 PM CDT SUN JUN 7 2009

...HIGH WINDS WITH HEAT BURSTS AGAIN TONIGHT...

.COLLAPSING THUNDERSTORMS AGAIN WILL CREATE STRONG TO LOCALLY
DAMAGING WINDS OVER PARTS OF CENTRAL AND SOUTHERN OKLAHOMA. THE
STRONG WINDS MAY BE ACCOMPANIED BY AN UNUSUAL RISE IN NIGHTTIME
TEMPERATURES BY 5 TO 15 DEGREES.

OKZ023-027>029-038>042-044>047-050-051-TXZ090-080600-
/O.NEW.KOUN.HW.W.0007.090608T0251Z-090608T0600Z/
CADDO-GRADY-MCCLAIN-CLEVELAND-COMANCHE-STEPHENS-GARVIN-MURRAY-
PONTOTOC-COTTON-JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-CLAY-
INCLUDING THE CITIES OF...ANADARKO...CHICKASHA...PURCELL...
NORMAN...MOORE...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...MADILL...
HENRIETTA
951 PM CDT SUN JUN 7 2009

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY FOR MOST OF
SOUTH CENTRAL AND PARTS OF SOUTHWESTERN AND CENTRAL OKLAHOMA. 

WINDS OF 30 TO 45 MPH... GUSTING AT TIMES OVER 50 MPH... WILL
OCCUR OVERNIGHT IN RESPONSE TO WEAKENING THUNDERSTORMS OVER
SOUTHERN OKLAHOMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

24
1 follow-up statement
000 
WWUS74 KOUN 080421 AAA
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CDT SUN JUN 7 2009

...HIGH WINDS WITH HEAT BURSTS AGAIN TONIGHT...

.COLLAPSING THUNDERSTORMS AGAIN WILL CREATE STRONG TO LOCALLY
DAMAGING WINDS OVER PARTS OF CENTRAL AND SOUTHERN OKLAHOMA. THE
STRONG WINDS MAY BE ACCOMPANIED BY AN UNUSUAL RISE IN NIGHTTIME
TEMPERATURES BY 5 TO 15 DEGREES.

OKZ023-027>029-038>041-044>047-050-051-TXZ090-080530-
/O.CAN.KOUN.HW.W.0007.000000T0000Z-090608T0600Z/
CADDO-GRADY-MCCLAIN-CLEVELAND-COMANCHE-STEPHENS-GARVIN-MURRAY-
COTTON-JEFFERSON-CARTER-JOHNSTON-LOVE-MARSHALL-CLAY-
INCLUDING THE CITIES OF...ANADARKO...CHICKASHA...PURCELL...
NORMAN...MOORE...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA...MADILL...
HENRIETTA
1121 PM CDT SUN JUN 7 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELED THE HIGH
WIND WARNING. 

THE CONCERN FOR STRONG AND DAMAGING WIND HAS DIMINISHED.

$$

OKZ026-030>032-043-080600-
/O.EXA.KOUN.HW.W.0007.000000T0000Z-090608T0600Z/
LINCOLN-POTTAWATOMIE-SEMINOLE-HUGHES-COAL-
INCLUDING THE CITIES OF...CHANDLER...SHAWNEE...SEMINOLE...
HOLDENVILLE...COALGATE
1121 PM CDT SUN JUN 7 2009

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. 

WINDS OF 30 TO 45 MPH... GUSTING 50 TO 60 MPH AT TIMES...WILL BE
POSSIBLE THROUGH ABOUT 1 AM IN RESPONSE TO WEAKENING THUNDERSTORMS
OVER SOUTHERN OKLAHOMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

OKZ042-080600-
/O.CON.KOUN.HW.W.0007.000000T0000Z-090608T0600Z/
PONTOTOC-
INCLUDING THE CITY OF...ADA
1121 PM CDT SUN JUN 7 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. 

WINDS OF 30 TO 45 MPH... GUSTING 50 TO 60 MPH AT TIMES...WILL BE
POSSIBLE THROUGH ABOUT 1 AM IN RESPONSE TO WEAKENING THUNDERSTORMS
OVER SOUTHERN OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Jun 7, 9:42 PM CDT, 9 minutes earlier.

Area forecast discussion, Jun 7, 9:42 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT SUN JUN 7 2009

.UPDATE...
HIGH WIND WARNING HAS BEEN ISSUED FOR MUCH OF SOUTH CENTRAL
OKLAHOMA...AS WELL AS PORTIONS OF WESTERN NORTH TEXAS...IN
RESPONSE TO DECAYING TSTMS OVER SOUTH CENTRAL OKLAHOMA. WIND GUSTS
TO NEAR 60 MPH HAVE BEEN RECORDED IN SOUTHERN GRADY COUNTY...AND
STRONG WINDS MAY REACH SOUTHERN PORTIONS OF THE OKLAHOMA CITY
METRO AREA WITHIN THE HOUR. IN ADDITION TO THE STRONG WINDS...SOME
LOCATIONS MAY EXPERIENCE CONDITINONS QUICKLY BECOMING VERY WARM
AND VERY DRY.

OTHERWISE...PRECIP CHANCES FOR THIS EVENING HAVE BEEN UPDATED.

&&

.PREV DISCUSSION... /ISSUED 210 PM CDT SUN JUN 7 2009/

DISCUSSION...
A COLD FRONT THAT WILL ARRIVE IN NORTHWEST OKLAHOMA EARLY MONDAY
WILL AFFECT WEATHER NEARLY ALL WEEK. IN THE MEANTIME A DRY LINE
MOVING INTO WEST CENTRAL AND NORTHWEST OKLAHOMA MAY BECOME A FOCUS
FOR THUNDERSTORMS THIS EVENING WHEN THE PROXIMITY OF AN UPPER-
LEVEL TROUGH BRINGS MORE FAVORABLE LAPSE RATES. LOW POPS EXIST FOR
PART OF NORTHERN OKLAHOMA TONIGHT FOR THIS. MOST OF THE WEEK A
LARGE-SCALE UPPER TROUGH WILL KEEP FAST SOUTHWEST FLOW OVER THE
SOUTHERN PLAINS WITH THE PROBABILITY OF WEAK AND EMBEDDED SMALLER
WAVES. EFFECTIVE WEATHER WILL BE MADE BY THE COINCIDENCE OF THESE
FEATURES AND THE FRONT THAT IS EXPECTED TO MOVE BACK AND FORTH
ACROSS OKLAHOMA. ALL OF THIS WILL BE TEMPERATED AT TIMES BY STRONG
TEMPERATURES IN THE MID-LEVELS. THE CURRENT IDEA IS THAT THE COLD
FRONT MONDAY WILL DO LITTLE TO GENERATE SHOWERS UNDERNEATH A
STRONG INVERSION UNTIL THE EVENING. BY THIS TIME THE FRONT IS
EXPECTED TO BE IN SOUTHEAST OKLAHOMA WHERE THE BEST CHANCE FOR
THUNDERSTORMS WILL OCCUR. THE FRONT WILL MOVE NORTH INTO THE
NORTHERN HALF OF OKLAHOMA TUESDAY. BY TUESDAY NIGHT UPPER FLOW AND
A LOWER-LEVEL JET WILL BE CONDUCIVE FOR SHOWERS AND THUNDERSTORMS
OVER A LARGER AREA. THE PASSAGE OF AN UPPER LEVEL TROUGH IN THE
POLAR WESTERLIES IS EXPECTED TO PUSH A COLD FRONT INTO OKLAHOMA
WEDNESDAY WHEN THUNDERSTORM CHANCES WILL AGAIN BE ENHANCED. THE
FRONTAL ZONE WILL LIKELY LINGER THURSDAY AND FRIDAY. THE ACTIVE
SOUTHWEST FLOW ALOFT IS EXPECTED TO PERSIST INTO THE WEEKEND.
THERE ARE THUNDERSTORM CHANCES EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  91  70  92 /  10  10  30  20
HOBART OK         68  93  69  95 /  10  10  20  20
WICHITA FALLS TX  70  97  72  97 /  30  10  20  10
GAGE OK           55  88  62  88 /  20  10  20  20
PONCA CITY OK     68  89  70  88 /  20  10  30  30
DURANT OK         70  91  72  92 /  10  10  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 1 AM CDT MONDAY FOR OKZ023-027>029-
     038>042-044>047-050-051.

TX...HIGH WIND WARNING UNTIL 1 AM CDT MONDAY FOR TXZ090.

&&

03/24
Hazardous weather outlook, Jun 7, 8:00 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT SUN JUN 7 2009

OKZ004>048-050>052-TXZ083>090-081000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
800 PM CDT SUN JUN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT ACROSS NORTHERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK INCLUDES THE PORTION OF OKLAHOMA NORTH OF A LINE
FROM CHEYENNE...TO CLINTON...TO KINGFISHER...TO STILLWATER. ALL OF
WESTERN NORTH TEXAS IS ALSO IN A SLIGHT RISK AREA...AS WELL AS
PORTIONS OF OKLAHOMA SOUTH AND WEST OF A LINE FROM MANGUM...TO PAULS
VALLEY...TO ARDMORE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 4 AM.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES...ROOFTOPS...AND TENDER VEGETATION FROM
LARGE HAIL AROUND TWO INCHES IN DIAMETER.

DAMAGING WIND GUSTS TO 70 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS...PRIMARILY
DURING THE EVENING...BUT POSSIBLY CONTINUING OVERNIGHT.

DISCUSSION...
ISOLATED SEVERE STORMS HAVE BROKEN THE CAP OVER WESTERN NORTH
TEXAS...AND WILL CARRY A THREAT OF LARGE HAIL AND DAMAGING WIND
GUSTS THROUGH THIS EVENING. AS THE STORMS MOVE EAST...THEY ARE
EXPECTED TO WEAKEN...WITH ISOLATED STRONG AND GUSTY WINDS POSSIBLE
IN PORTIONS OF WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA NEAR
DECAYING STORM CELLS LATE TONIGHT.

ADDITIONALLY...SEVERE STORMS WILL REMAIN POSSIBLE THIS EVENING
ACROSS NORTHERN OKLAHOMA AS A COLD FRONT APPROACHES FROM THE NORTH.
LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS WITH
THESE STORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
ON MONDAY...A COLD FRONT WILL STALL IN SOUTHEAST OKLAHOMA AND
WESTERN NORTH TEXAS. THERE IS A SLIGHT RISK OF SEVERE STORMS SOUTH
OF A LINE FROM SEMINOLE TO LAWTON...AND EAST OF A LINE FROM LAWTON
TO ARCHER CITY. STRONG HEATING WILL BE REQUIRED TO OVERCOME THE
CAP...SO THUNDERSTORMS ARE EXPECTED TO BEGIN EARLY MONDAY
EVENING...AND THEN EXPAND IN COVERAGE WHEN A LOW LEVEL JET CREATES
GREATER LIFT NORTH OF THE FRONT MONDAY NIGHT. MODERATE INSTABILITY
AND STRONG WIND SHEAR WILL ALLOW FOR A FEW SUPERCELLS WITH LARGE
HAIL.

ON TUESDAY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS
WESTERN...CENTRAL...AND NORTHERN OKLAHOMA. THE FRONT WILL LIFT
TOWARD NORTHERN OKLAHOMA...WITH A DRYLINE FORMING IN WESTERN
OKLAHOMA. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED LATE IN THE
DAY...POTENTIALLY FOLLOWED BY A LARGE COMPLEX OF STORMS MOVING
SOUTHEAST ALONG THE FRONT. IN THE SECOND HALF OF THE WEEK...THE
FRONTAL BOUNDARY WILL REMAIN NEAR OKLAHOMA AND NORTH TEXAS...BENEATH
AN ACTIVE SOUTHERN BRANCH OF THE JET STREAM. THIS WILL MAINTAIN A
CHANCE OF THUNDERSTORMS EACH DAY.

OTHER HAZARDOUS WEATHER...
THUNDERSTORMS ON MONDAY AND TUESDAY MAY PRODUCE LOCALLY HEAVY RAIN
AND FLOODING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM MONDAY.

In the hours before

Local storm report, Jun 7, 7:19 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             3 W LOCKETT             34.08N 99.42W
06/07/2009  E0.75 INCH       WILBARGER          TX   PUBLIC

&&

TY
Local storm report, Jun 7, 7:51 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             11 WSW GRAYBACK         33.92N 99.35W
06/07/2009  E0.75 INCH       WILBARGER          TX   PUBLIC

&&

TY
Special weather statement, Jun 7, 8:22 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
822 PM CDT SUN JUN 7 2009

OKZ038-039-044-045-TXZ090-080215-
COTTON OK-JEFFERSON OK-COMANCHE OK-STEPHENS OK-CLAY TX-
822 PM CDT SUN JUN 7 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY...COMANCHE...COTTON...
JEFFERSON AND STEPHENS COUNTIES.

NUMEROUS STRONG THUNDERSTORMS WERE LOCATED FROM 6 MILES NORTHWEST OF
EMPIRE CITY TO 29 MILES SOUTHWEST OF DEVOL AT 819 PM CDT...MOVING
EAST AT 30 MPH.

THESE STORMS WILL LIKELY WEAKEN DURING THE EVENING... BUT CONDITIONS
ARE FAVORABLE FOR STRONG TO PERHAPS DAMAGING WINDS IN AND NEAR THE
STORMS AS THEY WEAKEN. WIND GUSTS IN EXCESS OF 50 MPH WILL BE
POSSIBLE.

SMALL HAIL AND HEAVY DOWNPOURS ALSO WILL BE LIKELY WITH THE STRONGER
STORMS.

24
Local storm report, Jun 7, 9:08 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     NON-TSTM WND GST 4 WNW RUSH SPRINGS      34.80N 98.02W
06/07/2009  M58 MPH          GRADY              OK   MESONET

&&

TY
Special weather statement, Jun 7, 9:28 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
928 PM CDT SUN JUN 7 2009

TXZ083>085-080245-
HARDEMAN TX-WILBARGER TX-FOARD TX-
928 PM CDT SUN JUN 7 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...HARDEMAN AND
WILBARGER COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF RAYLAND AT 928 PM
CDT...MOVING NORTHEAST AT 50 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN FOARD...HARDEMAN AND WILBARGER COUNTIES...INCLUDING THE
CITY OF VERNON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

24
Special weather statement, Jun 7, 9:38 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
938 PM CDT SUN JUN 7 2009

OKZ023-027-028-038>042-044>047-050-051-080330-
LOVE OK-CADDO OK-GRADY OK-MCCLAIN OK-COTTON OK-JEFFERSON OK-MURRAY
OK-JOHNSTON OK-COMANCHE OK-GARVIN OK-MARSHALL OK-PONTOTOC OK-CARTER
OK-STEPHENS OK-
938 PM CDT SUN JUN 7 2009

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CARTER...COMANCHE...
COTTON...GARVIN...GRADY...JEFFERSON...JOHNSTON...LOVE...MARSHALL...
MCCLAIN...MURRAY...PONTOTOC AND STEPHENS COUNTIES.

STRONG WINDS... OVER 50 MPH IN SOME AREAS AND GUSTING OVER 60 MPH
LOCALLY... WILL BE POSSIBLE THROUGH THE EVENING OVER MUCH OF SOUTH
CENTRAL OKLAHOMA AND PARTS OF CENTRAL OKLAHOMA AS FAR NORTH AS SOUTH
SIDES OF THE OKLAHOMA CITY AREA. THE WINDS WILL BE ASSOCIATED WITH A
WEAKENING CLUSTER OF SHOWERS AND THUNDERSTORMS... WHICH AT 930 PM
WAS MOVING EAST AND APPROACHING THE I-35 CORRIDOR... FROM THE
PURCELL AREA SOUTH TO NEAR ARDMORE AND MARIETTA. THE STRONG WINDS
MAY LAST WELL INTO THE NIGHT IN SOME AREAS... AND MAY BE ACCOMPANIED
BY A 5 TO 15 DEGREE RISE IN TEMPERATURES.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:29 PM CDTSevere Thunderstorm WarningOUNTillman61 min
Jun 8, 12:22 AM CDTSevere Thunderstorm WarningOUNGrant, Kay53 min
Jun 8, 12:43 AM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major47 min
Jun 8, 1:30 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Noble60 min
Jun 7, 8:09 PM CDTSevere Thunderstorm WarningOUNKnox41 min
Jun 8, 5:00 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor60 min
Jun 8, 5:37 PM CDTSevere Thunderstorm WarningOUNBaylor, Knox53 min
Jun 8, 5:56 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor64 min
Jun 8, 6:58 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor35 min

Nearby

High Wind Warnings in Oklahoma, 2009High Wind Warnings in Texas, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.